# SDR A6WA200740357

- Difficulty date: June 24, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 9,041 hours, 8,528 cycles
- Engine: Ge CF343B1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2453
- Condition: Inoperative
- Location: Rt Pitch Linear
- Part time: 9,041 hours, 8,528 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR STIFF DURING FLIGHT CONTROL CHECK.  REMOVED AND REPLACED PITCH FEEL LINEAR ACTUATOR NR 2, DUE LOW INPUT IMPEDANCE.  (K)
